I've checked everything in my diet and other medications that I take and the only thing that has changed is the Travatan z prescription. So ... I seem to have an odor and I don't know where it's coming from. Could Travatan z be the cause? Please let me know. Thanks.
Sorry this question has not been answered sooner for you.
Body odor is not a reported side effect of Travatan Z drops.
See the link below.
- Travatan Z Information for Consumers
- Travatan Z Information for Healthcare Professionals (includes dosage details)
- Side Effects of Travatan Z (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Mar 2010 • 1 answer
Posted 8 Apr 2011 • 1 answer
Travatan Z, How likely is it to get bloodshot eyes, will these affect my BP, do I have to start now?
Posted 24 May 2011 • 2 answers
Posted 13 Dec 2011 • 1 answer
Posted 2 Jan 2014 • 1 answer